# SDR AUS20021164

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737330
- Engine: Rroyce RB211524*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LAVATORY SHAVER LOOM DAMAGED AND ARCING. CIRCUIT BREAKER C734 POPPED. INVESTIGATION FOUND THAT THE WIRING WAS INCORRECTLY SECURED/PROTECTED ALLOWING THE WIRING TO CONTACT THE AIRCRAFT STRUCTURE. PERSONNEL / MAINTENANCE ERROR.
